I use them for energy and want to quit but everytime I try to get very sick is there anything I can do
Der jayd, yes, you will have to taper off slowly. You may be thinking you are going into withdrawal when you reduce the dose, but you probably aren't, you would have to not take any for a few days to be in true withdrawal. The fear of getting off of it is producing symptoms and the fear makes them pretty intense. Try dropping 2 mgs and going 2 weeks at the lower dose, then drop 2 mgs again. If you I'll read my profile story by clicking my avatar, I list my taper schedule and all tips I used. Since you did NOT have previous opiate addiction, you can go a bit faster than I did til you get down to 1 mg, the you may have to do the 4 week stay at a taper. You may have to do it in 4 week segments like I did, and tht is ok. Just know there is light at the end of the tunnel and don't be afraid. Fear makes you imagine symptoms. Patti
Hi my name is Mickey from chicago and i just wanted to let you know that you came to the right place for help and will not be judged as we all are on the site for pretty much the same reasons, we need help and great advice!! Patti is an amazing woman and a great friend and i would look her up because she has so much info on your problem that you are having as well as she is a very good person and very easy to talk to, plz take her advice my friend.. Mickey..
Hi jayd... please don't be embarrassed... we all have our issues... I was addicted to opiates... am on suboxone daily... 2 mg... for three months. I was terribly despondent and embarrassed and ashamed when I came here. The nicest people came to my rescue... they helped me thru just like we will help you. Do as Laurie suggests... taper slowly... and DO read Pattishan61 profile on how she tapered off... this is what I will use when I start to taper which should be fairly soon... she is a wealth of knowledge regarding sub tapering. You are on quite a bit I gather... so do as Laurie suggests until you get down to the last 2mg... then follow Patti's receive to a tee. Also you might want to consider going down 1mg at a time... I decreased from 4mg to 2mg and it was too big of a jump for me... just another option... it must be slow no matter what you do.
Anyway... good luck... we will be here for you...
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Oct 2009 • 1 answer
Posted 18 Nov 2009 • 2 answers
Posted 19 Aug 2011 • 3 answers
I am taking suboxone everyday but I missed the clinic for the weekend can I take an op40 to stop me?
Posted 31 Dec 2011 • 1 answer
Posted 4 Sep 2012 • 3 answers